# SDR SWAA2020060488752

- Difficulty date: June 1, 2020
- Submitted: June 4, 2020
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 42,724 hours, 21,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT DOOR LIGHT INOPERATIVE.  RELAMPED PASSENGER CABIN RIGHT OVERWING EXIT DOOR LIGHT IAW AMM 33-51-04.
